# SDR HNAA2010042400127

- Difficulty date: April 24, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8314
- Aircraft serial: 221
- Aircraft time: 38,665 hours, 44,604 cycles
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Sparks
- Location: Airstair Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR LIGHT SWITCH SPARKS WHEN PRESSED.  R & R AIR STAIR DOOR SWITCH AND TESTED IAW MM 33-20-00.  RESET CIRCUIT BREAKER, SYS TESTED WELL.
